Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 41, NWS Memphis, TN

April 21, 2011Lafayette County, Marshall County, Union County, Mississippi

NWS Memphis, TN issued this river flood warning at Apr 21, 2011, 10:29 AM CDT for Lafayette County, Marshall County, Union County, Mississippi. It took effect at Apr 21, 2011, 6:50 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 10:29 AM CDT (15:29 UTC)
In effect from
Apr 21, 2011, 6:50 PM CDT
Expired
Apr 22, 2011, 10:45 AM CDT
In force
16 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lafayette County, MS, Marshall County, MS, Union County, MS

The radar

The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Tallahatchie River at Etta (ETAM6). The gauge peaked at 25.35 ft at Apr 21, 2011, 8:00 PM CDT.

actionminormoderatemajor1015202504/2104/2204/23
Action stage
20 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07268000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WGUS44 KMEG 211529
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 AM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
LITTLE TALLAHATCHIE CANAL AT ETTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC071-093-145-221200-
/O.NEW.KMEG.FL.W.0041.110422T0000Z-110422T1200Z/
/ETAM6.1.ER.110422T0000Z.110422T0000Z.110422T0600Z.NO/
1029 AM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* FROM THIS EVENING UNTIL AFTER MIDNIGHT TONIGHT.
* AT 09 AM THURSDAY THE STAGE WAS...24.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.0 FEET THIS EVENING.
* FLOOD STAGE IS 25.0 FEET.
AT 25.0 FEET...EXTENSIVE CROPLAND FLOODING IS OCCURRING, MAINLY 
BETWEEN STATE HIGHWAY 30 AND COUNTY HIGHWAY 46. WATER IS BEGINNING TO
COVER THE UNPAVED PORTION OF UNION COUNTY HIGHWAY 47 NEAR MUD CREEK.


$$
3 follow-up statements
751 
WGUS84 KMEG 211703
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE 
TALLAHATCHIE CANAL...TOMBIGBEE RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC071-093-145-221200-
/O.CON.KMEG.FL.W.0041.110422T0000Z-110422T1200Z/
/ETAM6.1.ER.110422T0000Z.110422T0000Z.110422T0600Z.NO/
1203 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* THROUGH MIDNIGHT TONIGHT.
* AT 11 AM THURSDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.0 FEET THIS EVENING.
* FLOOD STAGE IS 25.0 FEET.
* AT 25.0 FEET...EXTENSIVE CROPLAND FLOODING IS OCCURRING, MAINLY 
  BETWEEN STATE HIGHWAY 30 AND COUNTY HIGHWAY 46. WATER IS BEGINNING 
  TO COVER THE UNPAVED PORTION OF UNION COUNTY HIGHWAY 47 NEAR MUD
  CREEK.

$$

MSC095-221342-
/O.CON.KMEG.FL.W.0039.000000T0000Z-110422T1342Z/
/BGBM6.1.ER.110421T0810Z.110421T1615Z.110422T0742Z.NO/
1203 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BIGBEE
* UNTIL AFTER MIDNIGHT TOMORROW.
* AT 11 AM THURSDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.

$$

MSC095-221520-
/O.CON.KMEG.FL.W.0040.000000T0000Z-110422T1520Z/
/AMYM6.1.ER.110421T0456Z.110421T1800Z.110422T0920Z.NO/
1203 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL EARLY TOMORROW MORNING.
* AT 08 AM THURSDAY THE STAGE WAS 23.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.6 FEET THIS AFTERNOON.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE YESTERDAY LATE EVENING AND WILL 
  CONTINUE RISING TO NEAR 24.6 FEET BY THIS AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 25.0 FEET...WIDESPREAD LOWLAND AND FARMLAND FLOODING IS 
  OCCURRING.

$$

MSC087-095-221703-
/O.CON.KMEG.FL.W.0036.000000T0000Z-110425T1700Z/
/ABDM6.1.ER.110417T1142Z.110417T2000Z.110425T1100Z.NO/
1203 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TOMORROW MORNING UNTIL MONDAY MORNING APRIL 25.
* AT 10 AM THURSDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.8 FEET SATURDAY APRIL 23.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 15.8 FEET BY SATURDAY APRIL 23. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY MONDAY MORNING APRIL 25.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED.

$$
895 
WGUS84 KMEG 212352
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
652 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC071-093-145-221525-
/O.EXT.KMEG.FL.W.0041.110421T2350Z-110422T1525Z/
/ETAM6.1.ER.110421T2018Z.110422T0000Z.110422T0925Z.NO/
652 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* UNTIL EARLY TOMORROW.
* AT 6 PM THURSDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET THIS EVENING.
* FLOOD STAGE IS 25.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND WILL 
  CONTINUE RISING TO NEAR 25.5 FEET BY LATE THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 25.0 FEET...EXTENSIVE CROPLAND FLOODING IS OCCURRING, MAINLY 
  BETWEEN STATE HIGHWAY 30 AND COUNTY HIGHWAY 46. WATER IS BEGINNING 
  TO COVER THE UNPAVED PORTION OF UNION COUNTY HIGHWAY 47 NEAR MUD 
  CREEK

$$
322 
WGUS84 KMEG 220152
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
852 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC071-093-145-221545-
/O.EXT.KMEG.FL.W.0041.000000T0000Z-110422T1545Z/
/ETAM6.1.ER.110421T2018Z.110422T0600Z.110422T0945Z.NO/
852 PM CDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* UNTIL EARLY TOMORROW.
* AT 8 PM THURSDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET AFTER MIDNIGHT TONIGHT.
* FLOOD STAGE IS 25.0 FEET.
* THE RIVER IS ABOVE FLOOD STAGE AND WILL CONTINUE RISING TO NEAR 25.5 FEET 
  BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
  MORNING.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
  6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP 
  LAND IS FLOODED

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 21, 10:14 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 21, 10:14 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 AM CDT THU APR 21 2011

.UPDATE...

MADE SOME SIGNIFICANT CHANGES TO THE FORECAST TODAY. THINK
WIDESPREAD CLOUD COVER AND A BRISK EASTERLY FLOW WILL CONTINUE
NORTH OF THE WARM FRONT THROUGH THE DAY. THUS...REDUCED HIGHS TO
THE MID 50S NORTH AND NEAR 70 FAR SOUTH.

IN ADDITION...REMOVED HIGH POPS EXCEPT FOR AREAS OF ONGOING
SHOWERS IN NORTHWEST MS. COULD NOT REMOVE THEM COMPLETELY WITH THE
WARM FRONT APPROACHING AND MUCAPE OF ABOUT 500 J/KG THIS
AFTERNOON. NOT EXPECTING ANY ORGANIZED SEVERE WEATHER TODAY.

ALSO CANCELLED THE FLASH FLOOD WATCH DUE TO DIMINISHING TREND OF
SHOWERS.

UPDATES HAVE BEEN SENT.

BORGHOFF

&&

.PREV DISCUSSION... /ISSUED 548 AM CDT THU APR 21 2011/

DISCUSSION...09Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER
SOUTHEAST COLORADO/NORTH NEW MEXICO WITH A COLD FRONT/QUASI-
STATIONARY BOUNDARY EXTENDING SOUTHEAST INTO THE SOUTHERN TWO
THIRDS OF TEXAS THEN EAST TOWARDS CENTRAL/NORTH MISSISSIPPI AND
INTO NORTH ALABAMA/GEORGIA. AS OF 4 AM CDT FORECAST
ISSUANCE...TEMPERATURES NORTH OF THE BOUNDARY RANGE FROM THE UPPER
40S TO LOWER 50S NORTH OF I-40 AND MIDDLE 50S TO AROUND 60 DEGREES
ACROSS NORTH MISSISSIPPI. HEAVY RAINFALL POTENTIAL AND
STRONG/SEVERE THUNDERSTORM POTENTIAL IN THE SHORT TERM ARE THE
PREDOMINANT CONCERNS IN THIS MORNING/S FORECAST PACKAGE.

SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)...WATER VAPOR
SATELLITE/UPPER AIR PROFILER TRENDS DEPICT A MID LEVEL SHORTWAVE
TROUGH MOVING ACROSS THE LOWER MISSISSIPPI VALLEY THIS MORNING.
MEANWHILE...A QUASI-STATIONARY BOUNDARY REMAINS IN PLACE ACROSS
NORTH/CENTRAL MISSISSIPPI THIS MORNING. AS A RESULT...THESE
SURFACE AND UPPER LEVEL SYNOPTIC FEATURES HAVE BEEN THE TRIGGERING
MECHANISM FOR A BACK BUILDING MESOSCALE CONVECTIVE SYSTEM /MCS/.
REGIONAL WSR-88D RADAR TRENDS SHOW A BROAD AREA OF SHOWERS AND
THUNDERSTORMS MOVING ACROSS THE SOUTH HALF OF ARKANSAS. THIS
CONVECTIVE ACTIVITY IS EXPECTED TO AFFECT AREAS ALONG AND SOUTH OF
THE TENNESSEE/MISSISSIPPI STATE LINE THIS MORNING. THE ATMOSPHERE
IS EXPECTED TO REMAIN VERY MOIST AND UNSTABLE WITH PRECIPITABLE
WATER VALUES REMAINING IN THE 1.5 TO 1.7 INCH RANGE ACROSS NORTH
MISSISSIPPI. AS A RESULT...I DECIDED TO EXTEND THE FLASH FLOOD
WATCH FOR AREAS SOUTH OF A LINE FROM HELENA ARKANSAS THROUGH
FULTON MISSISSIPPI THROUGH NOON AND CANCEL THE FLASH FLOOD WATCH
ACROSS THE REMAINDER OF NORTH MISSISSIPPI AND EAST ARKANSAS.

AFTER THE MID LEVEL SHORTWAVE MOVES EAST...CONFIDENCE FOR
WIDESPREAD HEAVY RAINFALL WANES AS NEARLY ZONAL FLOW ALOFT AND THE
LACK OF ANY NOTICEABLE TRIGGERING MECHANISM STILL REMAINS SOMEWHAT
UNCERTAIN FOR THE AFTERNOON. MODERATELY STEEP 700-500 MB LAYER MID
LEVEL LAPSE RATES AROUND 6.5 C/KM...MOST UNSTABLE CAPE VALUES
APPROACHING 1000 J/KG AND DEEP LOW LEVEL MOISTURE SUGGEST A
POTENTIAL FOR A FEW STRONG TO PERHAPS AN ELEVATED SEVERE
THUNDERSTORM ACROSS NORTH MISSISSIPPI...PREDOMINANTLY ACROSS THE
SAME AREA AS THE FLASH FLOOD WATCH.

WRF/GFS/ECMWF MODELS INDICATE THE WARM FRONT WILL BEGIN TO LIFT
BACK NORTH AS A WARM FRONT ACROSS THE REMAINDER OF THE MID SOUTH AS
THE AREA OF LOW PRESSURE IN THE ROCKIES MOVES INTO THE
CENTRAL/SOUTHERN PLAINS TONIGHT AND ANOTHER MID LEVEL SHORTWAVE
EMBEDDED WITHIN SOUTHWEST FLOW ALOFT MOVES ACROSS THE LOWER
MISSISSIPPI VALLEY. AS A RESULT CONTINUED WITH CHANCE/LIKELY POPS
MAINLY ALONG AND NORTH OF A LINE FROM FORREST CITY ARKANSAS BACK
THROUGH IUKA MISSISSIPPI.

AS THE WARM FRONT PUSHES NORTH OF THE AREA FRIDAY...TEMPERATURES
ARE EXPECTED TO WARM INTO THE LOWER 80S BY FRIDAY AFTERNOON. A
WEAK AND SUBTLE MID LEVEL SHORTWAVE EMBEDDED WITHIN SOUTHWEST FLOW
ALOFT COMBINED WITH SURFACE BASED CAPE VALUES AROUND 2000 J/KG AND
LI/S AROUND -6 MAY RESULT IN THE DEVELOPMENT OF ISOLATED/SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS AREAS MAINLY ALONG/NORTH I-40.
THIS CONDITIONAL INSTABILITY MAY POTENTIALLY RESULT IN A FEW
ISOLATED STRONG TO PERHAPS A SEVERE THUNDERSTORM BY FRIDAY
AFTERNOON IN THE ABOVE MENTIONED AREAS.

AN APPROACHING COLD FRONT WILL BECOME NEARLY QUASI-STATIONARY
ACROSS MISSOURI AND PORTIONS OF ARKANSAS/OKLAHOMA FRIDAY NIGHT.
THIS BOUNDARY ALONG WITH ANOTHER SUBTLE MIDLEVEL SHORTWAVE TROUGH
EMBEDDED WITHIN SOUTHWEST FLOW ALOFT MAY TRIGGER THE DEVELOPMENT
OF AN MCS ALONG THE FRONT AND THE POTENTIAL FOR A FEW SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS
PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND FAR
NORTHWEST TENNESSEE.

LONG TERM...(SATURDAY THROUGH WEDNESDAY)...LONG RANGE MODELS
CONTINUE TO INDICATE A POTENTIALLY ACTIVE WEATHER PATTERN REMAINING
IN PLACE ACROSS THE MID SOUTH AS A QUASI-STATIONARY BOUNDARY REMAINS
IN PLACE ACROSS PORTIONS OF MISSOURI/ARKANSAS/OKLAHOMA OVER THE
WEEKEND. LOW END CHANCE POPS SEEM REASONABLE RIGHT NOW AS
SHOWER/THUNDERSTORM ACTIVITY WILL BE PREDOMINANTLY DRIVEN BY DAYTIME
INSTABILITY AND THE QUASI-STATIONARY BOUNDARY REMAINING JUST
NORTHWEST OF THE FORECAST AREA. THE QUASI-STATIONARY BOUNDARY IS
EXPECTED TO SLOWLY MOVE THROUGH THE AREA EARLY NEXT WEEK AS A SERIES
OF SURFACE LOWS AND SHORTWAVES EMBEDDED WITHIN A TRAILING DEEP UPPER
LEVEL TROUGH MOVE THROUGH THE MISSISSIPPI VALLEY. RAISED POPS FROM
PREVIOUS FORECAST BUT MAY NEED TO RAISE TO LIKELY/CATEGORICAL IN
LATER FORECASTS IF THIS TREND CONTINUES.

CJC

&&

.AVIATION...

12Z TAF CYCLE

A WARM FRONT WILL BEGIN TO SHIFT NORTH ACROSS THE MIDSOUTH TODAY
AND TONIGHT. SHOWERS AND THUNDERSTORMS SOUTH OF THIS BOUNDARY ARE
CURRENTLY APPROACHING MEM AND TUP...AND WILL LIKELY APPROACH JBR
AND MKL AROUND MIDDAY. RAIN COULD BE HEAVY AT TIMES RESULTING IN
IFR CONDITIONS FOR BRIEF PERIODS. WINDS WILL VEER THROUGH THE
PERIOD AND COULD GUSTS TO AROUND 15 KNOTS BEFORE NOON...BUT
OVERALL SHOULD GRADUALLY WEAKEN NOON TODAY THROUGH TOMORROW. FLOW
SHOULD BE SOUTHERLY AREA WIDE BY MIDNIGHT. COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL DECREASE AFTER SUNSET. PATCHY FOG IS POSSIBLE
OVERNIGHT...ESPECIALLY AT TUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  62  62  84  66 /  40  40  10  10
MKL  60  60  82  63 /  30  50  20  20
JBR  58  58  81  63 /  40  50  30  30
TUP  70  64  83  63 /  60  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 21, 9:36 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
936 AM CDT THU APR 21 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
936 AM CDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH
HAIL...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY WILL LIKELY BE NEEDED FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY NIGHT
ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE AS A FRONT BECOMES NEARLY
STALLED OUT ACROSS PORTIONS OF SOUTHERN MISSOURI AND NORTHWEST
ARKANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS FOR
ANY THUNDERSTORMS WHICH BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT IN SUPPORT OF SEVERE
WEATHER OPERATIONS.

BORGHOFF

In the hours before

Local storm report, Apr 21, 9:58 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
958 AM CDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     SHANNON                 34.11N 88.69W
04/20/2011                   LEE                MS   EMERGENCY MNGR

            TREES DOWN ACROSS THE SOUTHERN END OF LEE COUNTY.

0900 PM     TSTM WND DMG     NETTLETON               34.09N 88.62W
04/20/2011                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE.

0940 PM     FLASH FLOOD      BALDWYN                 34.50N 88.63W
04/20/2011                   LEE                MS   EMERGENCY MNGR

            AREAS OF FLASH FLOODING WERE REPORTED IN BALDWYN.

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:24 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Marshall, Pontotoc, Union, Yalobusha51 min
Apr 20, 8:04 PM CDTSevere Thunderstorm WarningMEGMonroe11 min
Apr 20, 8:07 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc38 min
Apr 20, 8:10 PM CDTFlash Flood WarningMEGBenton, Calhoun, Chickasaw, Lafayette, Lee, Marshall and 5 more3 hr
Apr 20, 8:28 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe, Pontotoc, Prentiss, Tishomingo47 min
Apr 20, 8:43 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe47 min
Apr 20, 9:01 PM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo3 hr
Apr 21, 6:21 AM CDTRiver Flood WarningMEGMonroe29 hr
Apr 21, 6:21 AM CDTRiver Flood WarningMEGMonroe29 hr

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.